Pedal edema with olanzepine

Nayak, Veena and Chogtu, Bharti and Devaramane, Virupaksha and Bhandary, PV (2009) Pedal edema with olanzepine. Indian Journal of Pharmacology, 41 (1). pp. 49-50.

[img] PDF
Pedal_edema_IJP_09.pdf - Published Version
Restricted to Registered users only

Download (142kB) | Request a copy

Abstract

Olanzapine, an atypical antipsychotic is considered superior to its conventional congeners. Here we report two cases of pedal edema secondary to olanzapine. In both cases the systemic causes of pedal edema were ruled out. On reducing the dose of olanzapine, pedal edema regressed and completely resolved after stopping the drug. So we attribute the edema to olanzapine therapy. As the definitive cause and further consequences of pedal edema are not known , hence stringent monitoring of adverse effects of this drug is required.

Item Type: Article
Uncontrolled Keywords: Olanzapine, pedal edema
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 31 Jan 2012 04:46
Last Modified: 31 Jan 2012 04:46
URI: http://eprints.manipal.edu/id/eprint/2778

Actions (login required)

View Item View Item